# SDR 9JLA201504038323

- Difficulty date: March 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,910 hours, 3,510 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 30611861
- Part serial: 990218000374
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT ENGINE IGNITION INDICATED A WHITE EICAS MSG WHILE IN FLIGHT, WHEN THE IGNITION SWITCH IS MANUALLY PRESSED.  TROUBLESHOOTING IDENTIFIED THAT THE CHANNEL A OF THE LT ENGINE IGNITION UNIT TO BE FAULTY.  THE UNIT WAS REMOVED AND A NEW CONDITION UNIT WAS INSTALLED.  OPS CHECKED SATISFACTORY.
